Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 232, NWS Wichita, KS

June 22, 20194 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 22, 2019, 5:42 PM CDT for 4 counties in Kansas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 5:42 PM CDT (22:42 UTC)
Expired
Jun 22, 2019, 6:45 PM CDT
In force
63 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Kingman County, KS, Reno County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 34 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:10 PM CDTTSTM WND GST 702 E Garden Plain, KSESTIMATED 60 TO 70 MPH WEST OF GODDARD. BLOWING DUST AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:42 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.7 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2321 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

821 
WUUS53 KICT 222242
SVRICT
KSC095-155-173-191-222345-
/O.NEW.KICT.SV.W.0232.190622T2242Z-190622T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
542 PM CDT Sat Jun 22 2019

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Southeastern Reno County in south central Kansas...
  Western Sedgwick County in south central Kansas...
  Northeastern Kingman County in south central Kansas...
  Northwestern Sumner County in south central Kansas...

* Until 645 PM CDT.

* At 541 PM CDT, a severe thunderstorm was located 8 miles northwest
  of Norwich, or 10 miles southwest of Cheney, moving northeast at 15
  mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Cheney, Colwich, Haven, Garden Plain, Mount Hope, Andale, Norwich,
  Murdock, Waterloo, Cheney Lake, Mt Vernon, Lake Afton and Cheney
  State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3739 9775 3747 9789 3747 9811 3793 9794
      3784 9749
TIME...MOT...LOC 2241Z 220DEG 14KT 3754 9794 

HAIL...1.25IN
WIND...70MPH
 
$$

BUTLER
2 follow-up statements
431 
WWUS53 KICT 222320
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
620 PM CDT Sat Jun 22 2019

KSC095-155-173-191-222345-
/O.CON.KICT.SV.W.0232.000000T0000Z-190622T2345Z/
Reno KS-Sedgwick KS-Kingman KS-Sumner KS-
620 PM CDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN RENO...WESTERN SEDGWICK...NORTHEASTERN KINGMAN AND
NORTHWESTERN SUMNER COUNTIES...

At 619 PM CDT, severe thunderstorms were located along a line
extending from Garden Plain to near Norwich, moving northeast at 25
mph. 60 to 70 mph winds have been reported 4 west of Goddard.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Cheney, Colwich, Haven, Garden Plain, Mount Hope, Andale, Norwich,
Murdock, Waterloo, Cheney Lake, Mt Vernon, Lake Afton and Cheney
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3739 9775 3747 9789 3747 9811 3793 9794
      3784 9749
TIME...MOT...LOC 2319Z 243DEG 23KT 3767 9767 3748 9778 

HAIL...0.88IN
WIND...70MPH
 
$$

BUTLER
945 
WWUS53 KICT 222346
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
646 PM CDT Sat Jun 22 2019

KSC095-155-173-191-222355-
/O.EXP.KICT.SV.W.0232.000000T0000Z-190622T2345Z/
Reno KS-Sedgwick KS-Kingman KS-Sumner KS-
646 PM CDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENO...WESTERN
SEDGWICK...NORTHEASTERN KINGMAN AND NORTHWESTERN SUMNER COUNTIES HAS
EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3739 9775 3747 9789 3747 9811 3793 9794
      3784 9749
TIME...MOT...LOC 2345Z 220DEG 14KT 3774 9759 3755 9770 

$$

BUTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:34 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jun 22, 2:34 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
234 PM CDT Sat Jun 22 2019

.SHORT TERM...(This evening through Sunday night)
Issued at 226 PM CDT Sat Jun 22 2019

Latest surface analysis shows a frontal boundary located across
portions of central KS with a weak surface low located near just to
the NE of KDDC. Analysis also shows a weak warm front across located
just to the south of I-70 with east to southeast winds to the south
of the warm front.  A very unstable airmass is located just to the
east and south of the low, with SBCAPE values of 3500-5000 j/kg.
main shortwave is located over the western Rockies. But an initial
impulse in the SW flow currently over the TX panhandle will lift NE.
this shortwave will help erode the capping inversion late this
afternoon, with explosive convective development across south
central KS expected between 22-00z.  Think main convective
initiation will be along the western edge of the forecast area,
along a KPTT to KGBD line.  Bulk shear is modest around 20-30 kts
but a very unstable airmass will be enough for widespread severe
storms to develop.  Expecting some discrete storms initially, and
even some supercells given the backed low level winds ahead of the
low.  Given the tall updrafts expected, very large hail looks
possible, with damaging winds as well.  Am a little concerned about
a tornado threat across central KS near the triple point of the cold
front, warm front combination near KGBD.  So cannot rule out a
tornado or two during the late afternoon, during the early stages
when the storms remain discrete.  As the evening progresses and SW
low level jet increases, expect the storms to become more numerous
and multicellular, with the severe threat transitioning into a
damaging wind threat. Heavy rainfall and flash flooding will also
become a great concern late this evening, SW low level jet doesn't
veer to the east, which will lead to redevelopment of storms across
south central KS, with training of storms leading to a couple of
rounds of storms.  Precipitable water (PW) values of 160-180 percent
of normal will lead to very efficient rainfall producers, with some
areas picking an inch or two of rainfall in a short period of time.

If the initial storms can produce a cold pool and shift into SE KS,
think additional storm development may occur again over portions of
central KS after midnight, and possibly produce another convective
complex of storms to the NW of the evening round of storms. A flash
flood watch has already been issued for the flash flooding threat,
but will expand the watch to along a KGBD to KSLN line with this
second round of storms in mind into early Sunday morning.

The slow moving cold front is expected to stall across the forecast
area for late tonight into Sun, with lingering convection expected
to continue for portions of the area into Sun morning. Atmosphere is
expected to be pretty worked over on Sun morning, but as the
daylight hours progress on Sun, the atmosphere will recover enough
for the extreme instability to again reside over areas along and
east of the Kansas Turnpike.  The main mid/upper trough is expected
to move across KS for Sun afternoon, with lift associated with this
shortwave expected to help develop another round of strong/severe
storms for Sun afternoon/evening, especially for areas east of the
Turnpike where the extreme instability will be the highest. Bulk
shear is actually higher on Sun than today, So may actually have to
keep an an eye on Sun afternoon, as the better shear may increase
the very large hail and possibly the tornado threat. With all the
instability and very high PW values, think flash flooding will again
be a threat, so plan on keeping the flash flood watch going into Sun
night as well. Expect River flooding will once again become an issue
by the end of the weekend.

With all the showers and storms expected on Sun, will see cooler
temperatures across the area in the upper 70s to lower 80s.

Ketcham

.LONG TERM...(Monday through Saturday)
Issued at 226 PM CDT Sat Jun 22 2019

The shortwave looks to move well east of the area for the beginning
of the week, with mid level ridging expected to build across the
plains.  This will allow the forecast area to dry out and begin
another warming trend towards the middle of the week. This looks
like a typical summer time pattern, with dry weather expected for
Mon and most of Tue.  Cannot rule out an isolated storm or two
during peak heating of the day for Tue evening as the PW axis shifts
into southern KS. But overall chances for storms look low for much
of next week. Have kept the forecast mostly dry throughout the work
week with near-normal temperatures with as afternoon highs top out
in the vicinity of the 90 degree mark.

Ketcham

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1238 PM CDT Sat Jun 22 2019

VFR and MVFR conditions will dominate the region to start but as
showers and thunderstorms develop this afternoon, IFR and LIFR
conditions will become possible. These lower category conditions
will be likely in the the thunderstorms that are expected to
develop this afternoon. The SLN, HUT and ICT terminals are the
most likely areas to get the heavier shower and thunderstorm
activity. Very heavy rain and gusty winds. Hail is also possible
as well. The thunderstorm activity is expected to be slow moving
and will likely persist through much of the overnight time frame.
VFR conditions are expected to return to all terminals by morning.

Metzger

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    67  82  59  82 /  60  40  20  10
Hutchinson      65  80  57  82 /  60  40  20  10
Newton          65  81  58  81 /  60  60  20  10
ElDorado        66  81  59  81 /  70  50  20  10
Winfield-KWLD   67  82  60  82 /  70  50  20  10
Russell         60  73  53  82 /  70  40  20  10
Great Bend      60  74  54  82 /  70  40  10  10
Salina          64  79  57  83 /  70  50  20  10
McPherson       64  80  56  82 /  60  40  20  10
Coffeyville     68  83  63  82 /  80  60  50  10
Chanute         67  82  62  81 /  80  60  40  10
Iola            67  82  61  81 /  80  70  40  10
Parsons-KPPF    68  82  62  82 /  80  60  50  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late Sunday night for KSZ047>053-
067>072-082-083-091>096-098>100.

&&

SHORT TERM...Ketcham
LONG TERM...Ketcham
AVIATION...ELM
Hazardous weather outlook, Jun 22, 3:06 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
306 PM CDT Sat Jun 22 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-232015-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
306 PM CDT Sat Jun 22 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered to numerous thunderstorms are expected late this
afternoon and this evening, especially across southern Kansas.
Storms are likely to be severe. The main threats in strongest storms
will be hail up to around two inches in diameter and damaging winds
to 70 mph, though a brief tornado cannot be ruled out during the
afternoon hours. In addition to the severe weather threat, flash
flooding will be possible as thunderstorms that develop are likely
to produce very heavy rainfall rates. Rises along area rivers are
also possible. A flash flood watch has been issued for most of the
area for this flooding threat.

River flooding is ongoing along the Cow Creek across portions of
Rice and Reno counties. Please refer to the latest flood warnings
and statements for the most up to date information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong to severe storms are expected again Sunday afternoon and
evening, especially in southeast Kansas. Similar to Saturday, the
main threats will be hail up to around 2 inches in diameter, wind
gusts to 70mph, and flash flooding. A brief tornado cannot be ruled
out. The flash flood watch extends until Sunday night.

River flooding will likely continue through at least Sunday along
the Cow Creek across portions of Rice and Reno counties. See the
latest flood warnings and statements for the most up to date
information.

A slight chance of thunderstorms will be possible on Tuesday
evening, but confidence is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

TAV/Ketcham

In the hours before

Local storm report, Jun 22, 4:10 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
410 PM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             7 NE ELLSWORTH          38.81N 98.14W
06/22/2019  M1.00 INCH       ELLSWORTH          KS   TRAINED SPOTTER

&&

BDK
Local storm report, Jun 22, 4:13 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
413 PM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             ELLSWORTH               38.74N 98.23W
06/22/2019  M1.25 INCH       ELLSWORTH          KS   TRAINED SPOTTER

&&

BDK
Special weather statement, Jun 22, 4:26 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Wichita KS
426 PM CDT Sat Jun 22 2019

KSZ082-091-092-222230-
Harper KS-Sumner KS-Kingman KS-
426 PM CDT Sat Jun 22 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Harper County in south central Kansas...
  West central Sumner County in south central Kansas...
  Southeastern Kingman County in south central Kansas...

* Until 530 PM CDT.

* At 425 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 6 miles northeast of Amorita, or 14
  miles southeast of Hazelton...moving northeast at 35 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Anthony, Harper, Attica, Argonia, Mayfield, Milan, Bluff City,
  Danville, Waldron, Freeport, Corwin, Rago, Runnymede and Crystal
  Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3700 9835 3706 9835 3752 9810 3728 9747
      3700 9792
TIME...MOT...LOC 2126Z 218DEG 31KT 3697 9819

Martin
Local storm report, Jun 22, 5:03 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
503 PM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             4 W SALINA              38.82N 97.69W
06/22/2019  M0.75 INCH       SALINE             KS   STORM CHASER

&&

BDK
Local storm report, Jun 22, 5:24 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
524 PM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             3 NNW HARPER            37.33N 98.05W
06/22/2019  M1.75 INCH       HARPER             KS   STORM CHASER

&&

MWM
Local storm report, Jun 22, 5:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
529 PM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             5 N HARPER              37.36N 98.03W
06/22/2019  M0.75 INCH       HARPER             KS   TRAINED SPOTTER

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:47 PM CDTSpecial Weather StatementICTMarion28 min
Jun 21, 9:59 PM CDTSevere Thunderstorm WarningICTButler, Chase, Harvey, Marion61 min
Jun 21, 10:13 PM CDTSpecial Weather StatementICTHarvey32 min
Jun 21, 10:45 PM CDTSpecial Weather StatementICTHarvey45 min
Jun 21, 11:15 PM CDTAreal Flood WarningICTHarvey, McPherson, Marion9 hr
Jun 21, 11:30 PM CDTSpecial Weather StatementICTMarion30 min
Jun 21, 11:32 PM CDTSpecial Weather StatementICTHarvey28 min
Jun 21, 11:57 PM CDTSpecial Weather StatementICTHarvey, Marion, Reno33 min
Jun 22, 12:18 AM CDTFlash Flood WarningICTHarvey, Marion8 hr
Jun 22, 12:30 AM CDTSpecial Weather StatementICTHarvey, Marion, Reno60 min
Jun 22, 12:53 AM CDTSpecial Weather StatementICTMcPherson37 min
Jun 22, 1:09 AM CDTSpecial Weather StatementICTBarton, Russell36 min
Jun 22, 1:29 AM CDTFlash Flood WarningICTHarvey4 hr
Jun 22, 1:31 AM CDTSpecial Weather StatementICTChase, Harvey, McPherson, Marion44 min
Jun 22, 1:32 AM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Russell58 min
Jun 22, 2:05 AM CDTSevere Thunderstorm WarningICTEllsworth, Rice40 min
Jun 22, 2:17 AM CDTSevere Thunderstorm WarningICTEllsworth, Saline43 min
Jun 22, 2:31 AM CDTAreal Flood WarningICTRice33 hr
Jun 22, 2:32 AM CDTSpecial Weather StatementICTRice28 min
Jun 22, 2:41 AM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice51 min
Jun 22, 3:15 AM CDTAreal Flood WarningICTMcPherson, Marion9 hr
Jun 22, 3:17 AM CDTSevere Thunderstorm WarningICTHarvey, McPherson43 min
Jun 22, 3:39 AM CDTSpecial Weather StatementICTMarion36 min
Jun 22, 4:44 AM CDTSpecial Weather StatementICTGreenwood46 min
Jun 22, 4:49 AM CDTSpecial Weather StatementICTLincoln26 min
Jun 22, 5:10 AM CDTSpecial Weather StatementICTElk, Wilson, Woodson35 min
Jun 22, 7:41 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion8 hr
Jun 22, 8:14 AM CDTRiver Flood WarningICTMcPherson60 hr
Jun 22, 2:52 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice, Saline53 min
Jun 22, 3:42 PM CDTSevere Thunderstorm WarningICTEllsworth, Saline63 min
Jun 22, 3:52 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, Rice, Russell53 min
Jun 22, 4:26 PM CDTSpecial Weather StatementICTHarper64 min
Jun 22, 4:44 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln46 min
Jun 22, 4:47 PM CDTSevere Thunderstorm WarningICTSaline41 min
Jun 22, 4:55 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sumner65 min
Jun 22, 5:30 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline43 min
Jun 22, 5:59 PM CDTSpecial Weather StatementICTHarper31 min
Jun 22, 6:06 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick, Sumner54 min
Jun 22, 6:16 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion, Reno59 min
Jun 22, 6:22 PM CDTSpecial Weather StatementICTSaline53 min
Jun 22, 6:52 PM CDTSpecial Weather StatementICTHarper23 min
Jun 22, 6:55 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick65 min
Jun 22, 6:56 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline40 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.